MathSciNet Relay Station
MathSciNet bibliographic data
MR209369 20.80
Nazarova, L. A.; Roĭter, A. V. Integral $p$-adic representations and representations over a ring of residue classes. (Russian) Ukrain. Mat. Ž. 19 1967 no. 2, 125–126.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement